# SDR MASA200400595

- Difficulty date: October 22, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 4,882 hours, 8,146 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Connector
- Condition: Loose
- Location: Brakes
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE CREW ABORTED TAKEOFF DUE TO A BRAKE OUTBOARD INOP EICAS MESSAGE.  CONTRACT MX FOUND LOOSE CONNECTORS ON BOTH OUTBOARD BRAKES.  THE CONNECTORS WERE CHECKED FOR CONDITION AND CLEANED WITH NO DEFECTS NOTED.  A TAXI AND OPERATIONAL CHECK WERE PERFORMED WITH NO FAULTS DISPLAYED.
